MathSciNet Relay Station
MathSciNet bibliographic data
MR937537 34C11 (58F05 58F22 58F27)
Dieckerhoff, R.; Zehnder, E. Boundedness of solutions via the twist-theorem. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), no. 1, 79–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement